# SDR AALA20060088

- Difficulty date: February 14, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT ALL SEATS INOPERATIVE.  REPLACED ALL BATTERY PACKS AND MODULES FOR EMERGENCY LIGHTS AT ALL SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
